Higher differentiability of minimizers of convex variational integrals M Carozza, J Kristensen, AP di Napoli Annales de l'Institut Henri Poincaré C, Analyse non linéaire 28 (3), 395-411, 2011 | 109 | 2011 |
Higher differentiability of minimizers of variational integrals with Sobolev coefficients AP di Napoli Advances in Calculus of Variations 7 (1), 59-89, 2014 | 69 | 2014 |
Regularity of minimizers of autonomous convex variational integrals M Carozza, J Kristensen, AP di Napoli arXiv preprint arXiv:1310.4435, 2013 | 68 | 2013 |
Higher differentiability of solutions of elliptic systems with Sobolev coefficients: the case p= n= 2 AP Di Napoli Potential Anal 41 (3), 715-735, 2014 | 65 | 2014 |
Regularity results for a new class of functionals with non-standard growth conditions F Giannetti, AP di Napoli Journal of Differential Equations 254 (3), 1280-1305, 2013 | 61 | 2013 |
Bi-Sobolev mappings and elliptic equations in the plane S Hencl, G Moscariello, AP di Napoli, C Sbordone Journal of mathematical analysis and applications 355 (1), 22-32, 2009 | 56 | 2009 |
Higher differentiability for solutions to a class of obstacle problems M Eleuteri, A Passarelli di Napoli Calculus of Variations and Partial Differential Equations 57, 1-29, 2018 | 54 | 2018 |
Fractional differentiability for solutions of nonlinear elliptic equations AL Baisón, A Clop, R Giova, J Orobitg, A Passarelli di Napoli Potential Analysis 46, 403-430, 2017 | 54 | 2017 |
Regularity results for vectorial minimizers of a class of degenerate convex integrals G Cupini, F Giannetti, R Giova, AP di Napoli Journal of Differential Equations 265 (9), 4375-4416, 2018 | 48 | 2018 |
A regularity result for a class of anisotropic systems A Passarelli di Napoli, F Siepe Università degli Studi di Trieste. Dipartimento di Scienze Matematiche, 1996 | 47 | 1996 |
Besov regularity for solutions of p-harmonic equations A Clop, R Giova, A Passarelli di Napoli Advances in Nonlinear Analysis 8 (1), 762-778, 2017 | 46 | 2017 |
Composition of maximal operators M Carozza, AP Di Napoli Publicacions Matemàtiques, 397-409, 1996 | 45 | 1996 |
Global Lipschitz regularity for almost minimizers of asymptotically convex variational problems M Foss, A Passarelli di Napoli, A Verde Annali di Matematica Pura ed Applicata 189 (1), 127-162, 2010 | 43 | 2010 |
Regularity results for a priori bounded minimizers of non-autonomous functionals with discontinuous coefficients R Giova, A Passarelli di Napoli Advances in Calculus of Variations 12 (1), 85-110, 2019 | 42 | 2019 |
Global Morrey regularity results for asymptotically convex variational problems M Foss, AP di Napoli, A Verde Walter de Gruyter GmbH & Co. KG 20 (5), 921-953, 2008 | 38 | 2008 |
Higher integrability for minimizers of asymptotically convex integrals with discontinuous coefficients G Cupini, F Giannetti, R Giova, AP di Napoli Nonlinear Analysis: Theory, Methods & Applications 154, 7-24, 2017 | 35 | 2017 |
Elliptic equations with degenerate weights AK Balci, L Diening, R Giova, AP di Napoli SIAM Journal on Mathematical Analysis 54 (2), 2373-2412, 2022 | 33 | 2022 |
Higher differentiability of minimizers of variational integrals with variable exponents F Giannetti, A Passarelli di Napoli Mathematische Zeitschrift 280, 873-892, 2015 | 33 | 2015 |
ON THE VALIDITY OF THE EULER-LAGRANGE SYSTEM. M Carozza, J Kristensen, AP di Napoli Communications on Pure & Applied Analysis 14 (1), 2015 | 33 | 2015 |
Partial regularity for minimizers of a class of non autonomous functionals with nonstandard growth F Giannetti, A Passarelli di Napoli, MA Ragusa, A Tachikawa Calculus of Variations and Partial Differential Equations 56, 1-29, 2017 | 32 | 2017 |